Research output

  1. 2020
  2. Published
  3. 2019
  4. Published
  5. Published

    Quasipotential for the ferromagnetic wire governed by the 1D Landau-Lifshitz-Gilbert equations

    Brzeźniak, Z., Hausenblas, E. & Li, L., Aug 2019, In : Journal of differential equations.

    Research output: Contribution to journalArticleResearchpeer-review

  6. E-pub ahead of print

    Theoretical study and numerical simulation of pattern formation in the deterministic and stochastic Gray–Scott equations

    Hausenblas, E., Randrianasolo, T. A. & Thalhammer, M., 14 Jul 2019, In : Journal of computational and applied mathematics. 364.2020, 15 January, 27 p., 112335.

    Research output: Contribution to journalArticleResearchpeer-review

  7. Published

    Uniqueness of the nonlinear Schrodinger equation driven by jump processes

    de Bouard, A., Hausenblas, E. & Ondrejat, M., Jun 2019, In : Nonlinear differential equations and applications. 26.2019, 3

    Research output: Contribution to journalArticleResearchpeer-review

  8. Published

    The nonlinear Schrödinger equation driven by jump processes

    Bouard, A. D. & Hausenblas, E., 14 Feb 2019, In : Journal of mathematical analysis and applications. 475.2019, July, p. 215 - 252 38 p.

    Research output: Contribution to journalArticleResearchpeer-review

  9. Published

    Some results on the penalised nematic liquid crystals driven by multiplicative noise: weak solution and maximum principle

    Brzeźniak, Z., Hausenblas, E. & Razafimandimby, P. A., 24 Jan 2019, In : Stochastics and partial differential equations : analysis and computations.

    Research output: Contribution to journalArticleResearchpeer-review

  10. 2018
  11. Published

    The Second Kummer Function with Matrix Parameters and Its Asymptotic Behaviour

    Hausenblas, E. & Wehowar, G., 2 Dec 2018, In : Abstract and applied analysis. 2018, 2018, p. 1-8 8 p.

    Research output: Contribution to journalArticleResearchpeer-review

  12. Published

    Numerical approximation of stochastic evolution equations: Convergence in scale of Hilbert spaces

    Bessaih, H., Hausenblas, E., Randrianasolo, T. A. & Razafimandimby, P., Dec 2018, In : Journal of computational and applied mathematics. 2018, 343, p. 250-274 24 p.

    Research output: Contribution to journalArticleResearchpeer-review

  13. Published

    Stochastic reaction-diffusion equations driven by jump processes

    Brzeźniak, Z., Hausenblas, E. & Razafimandimby, P., 11 May 2018, In : Potential analysis. 2018, 49, p. 131-201 70 p.

    Research output: Contribution to journalArticleResearchpeer-review

Previous 1 2 3 4 5 6 Next